Survey on Locally Factorial Krull Domains
Publications du Département de mathématiques (Lyon), Volume 17 (1980) no. 1, p. 1-33
@article{PDML_1980__17_1_1_0,
     author = {Bouvier, Alain},
     title = {Survey on Locally Factorial Krull Domains},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {17},
     number = {1},
     year = {1980},
     pages = {1-33},
     zbl = {0474.13009},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1980__17_1_1_0}
}
Bouvier, Alain. Survey on Locally Factorial Krull Domains. Publications du Département de mathématiques (Lyon), Volume 17 (1980) no. 1, pp. 1-33. http://www.numdam.org/item/PDML_1980__17_1_1_0/

[ARB] J.T. Arnold and J.W. Brewer, On flat overrings, ideal transform and generalized transforms on a commutative ring, J. of Algebra 18 (1971) , pp. 254-263 | MR 276215 | Zbl 0218.13019

[A1] D.D. Anderson, Some remarks on the ring R(X) comment. Math. Univ. St. Pauli XXVI 2 (1977), pp. 137-140. | MR 476720 | Zbl 0373.13003

[A2] D.D. Anderson, π-domains, overrings and divisorial ideals. Glasgow Math. J. 19 (1978), pp. 199-203. | MR 485845 | Zbl 0379.13011

[AA] D.D. Anderson and D.F. Anderson, Generalized GCD-domains, to appear. | Zbl 0434.13001

[AAJ] D.D. Anderson, D.F. Anderson and E.W. Johnson, Some ideal-theoretic conditions on a neotherian ring, to appear. | Zbl 0467.13013

[AM] D.D. Anderson and J. Matijevic, Graded π-rings, Can. J. Math. XXXI, No. 3 (1979), pp. 449-457. | MR 536355 | Zbl 0417.13012

[BEO] M.C. Beltrametti and F.L. Odetti, On the projectively almost-factorial varieties, Ann. Math. Pura e Applicadia 113 (1977) , pp. 255-263. | MR 460324 | Zbl 0358.14025

[B] N. Bourbaki, Algèbre commutative, Chap. 1 à 7 Hermann.

[BO1 ] A. Bouvier, Sur les ideaux premiers de hauteur 1 d'un anneau de Krull, C. R. Acad. Sc. Paris 284 A (1977) , pp. 727-729. | MR 432628 | Zbl 0343.13006

[BO2] A. Bouvier, Quatre exposés sur les anneaux de Krull, Instituto de Matematica, Roma (1977).

[BG] A. Bouvier et G. Germain, Anneaux de Krull 1. Notions de base (1977) UER de Math, Université Lyon 1, Villeurbanne, France.

[BG] A. Bouvier et G. Germain, Anneaux de Krull 2. Normalité (1979) UER de Math, Université Lyon 1, Villeurbanne, France.

[C] L. Claborn, Every abelian group is a class group, Pac. J. Math. 18 (1966), pp. 219-222. | MR 195889 | Zbl 0166.30602

[EH] P. Eakin and W. Heinzer, More non euclidean PID's and Dedekind domains with prescribed class group, Proc. Amer. Math. Soc. 40-1 (1973) pp. 66-68. | MR 319975 | Zbl 0271.13008

[F] R. Fossum, The divisor class group of a Krull domain, Springer Verlag Band 74 (1973). | MR 382254 | Zbl 0256.13001

[GI] R. Gilmer, Multiplicative ideal theory, Marcel Dekker (1972). | MR 427289 | Zbl 0248.13001

[GR] S. Greco, Singli ideale frazionari invertibili, Rend Sem. Math. Univ. Padova 36 (1966), pp. 315-333. | Numdam | MR 201461 | Zbl 0144.02801

[GS] S. Greco and P. Salmon, Topics in m-adic topologies, Springer Verlag (1971). | MR 282956 | Zbl 0205.34501

[K] I. Kaplansky, Commutative Rings, The University of Chicago Press, 2nd édition (1976). | MR 345945 | Zbl 0296.13001

[L] K. Levitz, A characterization of general ZPI-rings, Proc. Amer. Math. Soc 32 (1972), pp. 376-380 II Pacific J. Math. 42 (1972), pp. 147-151. | Zbl 0212.38401

[M] P. Maroscia, Andelli Semifattoriali e varietá intersezioni complete.

[MA] J. Matijevic, Three local conditions on a graded ring. Trans. Amer. Math. Soc. 205 (1975), pp. 275-284. | MR 384776 | Zbl 0308.13024

[MT1] E. Matlis, Reflexive domains, J. of Algebra 8 (1968), pp. 1-33. | MR 220713 | Zbl 0191.32301

[MT2] E. Matlis, Torsion-free modules, Chicago Lectures in Math., The University of Chicago Press (1972). | MR 344237 | Zbl 0298.13001

[Mc] S. Mcadam and D.E. Rush, Schreeier Rings, Bull. London Math. Soc. 10 (1978), pp. 77-80. | MR 476723 | Zbl 0378.13003

[RI] F. Richman, Generalized quotient rings, Proc. AMS 16 (1965) , pp. 796-799. | MR 181653 | Zbl 0145.27406

[RU] D.E. Rush, Pic(R) and the R-flatness of R[x]/I, J. of Pure and Applied Alg. 14 (1979), pp. 307-310. | MR 533429 | Zbl 0442.13009

[T] G. Tamone, Su una condizione di fattorialita debole e l'annullamento del gruppo di Picard, Ann. Math. pura ed App. CXII (1977), pp. 285-304. | MR 435059 | Zbl 0349.13007

[TA] H.T. Tang, Gauss lemma, Proc. Amer. Math. Soc. 35 (1972) , pp. 372-376 | MR 302638 | Zbl 0266.13007

[Z] M. Zafrullah, On a result of Gilmer, J. London Math. Soc. (i) 16 (1977), pp. 19-20. | MR 466119 | Zbl 0402.13015